# SDR ANCF2012080300127

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 2,059,558 hours, 12,735 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT210B00
- Part serial: S04799
- Condition: Damaged
- Location: Cabin Pressure
- Part time: 2,449,581 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PROCEDURE TO PEI - VENT SKIN VALVE ECAM APPEARS AND THE CAB ALT STAYS AT 5000FT AND DOES NOT PRESSURIZE. -- IN ACCORDANCE WITH  TASK 21-31-00-710- 002-A OPERATIONAL TEST OF THE PRESSURIZATION CONTROL MONITORING WAS ACCOMPLISHED IN BOTH PCP.  IT WAS VERIFIED THE MAINTENANCE PROCEDURE ABOUT AVIONIC VENTILATION SYSTEM FAULT IN ACCORDANCE MEL 21-26-10 AND IN ACCORDANCE WITH TASK 05-53-00-780-003-A THE A/C PRESSURIZED IN MANUAL MODE WITH APU BLEED, IAW AMM 21-26-52 PB401 THE SKIN AIR VALVE WAS REPLACED IAW AMM 21-26-00-710- 001, OPERATIONAL TEST WAS PERFORMED, TEST OK.
